Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publications


2018 | Book Chapter | IST-REx-ID: 6525
Hausel, Tamás, et al. “Mirror Symmetry with Branes by Equivariant Verlinde Formulas.” Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218, doi:10.1093/oso/9780198802013.003.0009.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 322 | OA
Ganev, Iordan V. “Quantizations of Multiplicative Hypertoric Varieties at a Root of Unity.” Journal of Algebra, vol. 506, World Scientific Publishing, 2018, pp. 92–128, doi:10.1016/j.jalgebra.2018.03.015.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 687 | OA
Davison, Ben. “The Critical CoHA of a Quiver with Potential.” Quarterly Journal of Mathematics, vol. 68, no. 2, Oxford University Press, 2017, pp. 635–703, doi:10.1093/qmath/haw053.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=TaHa

Search

Filter Publications